Repositorio de producción científica de la Universidad de Sevilla

A local result on insensitizing controls for a semilinear heat equation with nonlinear boundary Fourier conditions

 

Advanced Search
 
Opened Access A local result on insensitizing controls for a semilinear heat equation with nonlinear boundary Fourier conditions
Cites

Show item statistics
Icon
Export to
Author: Bodart, Olivier
González Burgos, Manuel
Pérez García, Rosario
Department: Universidad de Sevilla. Departamento de Ecuaciones Diferenciales y Análisis Numérico
Date: 2004
Published in: SIAM Journal on Control and Optimization, 43 (3), 955-969.
Document type: Article
Abstract: In this paper we present a local result on the existence of insensitizing controls for a semilinear heat equation when nonlinear boundary conditions of the form ∂ny + f(y)=0 are considered. The problem leads to an analysis of a special type of nonlinear null controllability problem. A sharp study of the linear case and a later application of an appropriate fixed point argument constitute the scheme of the proof of the main result. The boundary conditions we are dealing with lead us to seek a fixed point, and thus also control functions, in certain H¨older spaces. The main strategy in this paper is the construction of controls with H¨olderian regularity starting from L2-controls in the linear case. Sufficient regularity in the data and appropriate assumptions on the right-hand side term ξ of the equation are required.
Cite: Bodart, O., González Burgos, M. y Pérez García, R. (2004). A local result on insensitizing controls for a semilinear heat equation with nonlinear boundary Fourier conditions. SIAM Journal on Control and Optimization, 43 (3), 955-969.
Size: 188.0Kb
Format: PDF

URI: http://hdl.handle.net/11441/41470

DOI: 10.1137/S036301290343161X

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)